# SDR WX0A2013111800754

- Difficulty date: November 8, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR AND LIGHT BLUE/GREY HAZE WAS DETECTED DURING THE BOARDING PROCCESS.  IT APPEARS TO BE COMING FROM ROW 20 TO 11 FROM THE EMERGENCY EXIT ROW, FORWARD ON THE ACFT RT SIDE.  INSPECTED ACFT FOR DISCREPANT ODOR C/W ODOR/SMOKE TASK CARD NO DEFECTS NOTED. ACFT FOUND OK FOR SERVICE.
